# SDR MWEA95261

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871
- Condition: Worn
- Location: Flight Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE CAPTAINS LEFT AND RIGHT AFT SEAT TRACKS WERE FOUND TO BE WORN AT THE LOCK PIN HOLES.  MAINTENANCE INSTALLED STRAP REPAIR TO THE LEFT AND RIGHT SEAT TRACKS IAW SRM 53-05, FIG 28 AND RETURNED A/C TO SERVICE.
